| Model Number |
LF-DP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the fiberscope exhibited the coating of the connecting tube peeled off more than 1 to 2 mm.There were no reports of patient involvement.
Additional Manufacturer Narrative
Updated fields: h6 and h11.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation it was confirmed the coating on insertion tube peeled off.The cause of the peeled coating was attributed to stress of repeated use, external factors, or handling.The occurrence of the reported problem can be prevented by adhering to the instructions for use (ifu) section below: ¿lf-tp/dp/gp, chapter 3 preparation and inspection, 3.2 preparation and inspection of the endoscope¿ describes the methods for inspection on the suggested event.Olympus will continue to monitor field performance for this device.